MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD MAXZERO¿ EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD MAXZERO¿ EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number MZ5301
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/13/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd maxzero¿ extension set was blocked.The following information was provided by the initial reporter: today i was using the bd maxzero minibore pressure rated extension set iv connector and i could not prime it.Everytime i tried to flush there was resistance.I checked the clamp numerous times to ensure it was open, the prefilled syringe i was using to prime was fine.For some odd reason fluid didn't seem to make it past the blue pressure connector.
 
Event or Problem Description
It was reported that the bd maxzero¿ extension set was blocked.The following information was provided by the initial reporter: today i was using the bd maxzero minibore pressure rated extension set iv connector and i could not prime it.Every time i tried to flush there was resistance.I checked the clamp numerous times to ensure it was open, the prefilled syringe i was using to prime was fine.For some odd reason fluid didn't seem to make it past the blue pressure connector.
 
Additional Manufacturer Narrative
Investigation summary: no product or photo was returned by the customer.It was reported by customer that they could not prime the set.The customer complaint could not be verified due to the product not being returned for failure investigation.A device history record review for model mz5301 lot number 22119341 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Due to no sample being received, an investigation could not be performed and a root cause could not be determined.

Brand Name
BD MAXZERO¿ EXTENSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key16640531
Report Number9616066-2023-00595
Device Sequence Number14790650
Product Code FPA
UDI-Device Identifier10885403230547
UDI-Public10885403230547
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K140831
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date11/19/2025
Device Catalogue NumberMZ5301
Device Lot Number22119341
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2023
Supplement Date Received by Manufacturer04/19/2023
Initial Report FDA Received Date03/29/2023
Supplement Report FDA Received Date05/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/19/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown